# SDR CALA2013121393678

- Difficulty date: December 12, 2012
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 93,829 hours, 14,725 cycles
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Faulty
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHILLER C31 POPS CB WITH MEL 2520NB.  PULLED & COLLARED CB.  CHILLER IS MID GALLEY FWD SECTION.  REPLACED MID GALLEY CHILLER POS C31 IAW AMM, OPERATIONS CHECKED NORMAL.
